Critical groups computations on a class of Sobolev Banach spaces via Morse index
Annales de l'I.H.P. Analyse non linéaire, Tome 20 (2003) no. 2, p. 271-292
@article{AIHPC_2003__20_2_271_0,
     author = {Cingolani, Silvia and Vannella, Giuseppina},
     title = {Critical groups computations on a class of Sobolev Banach spaces via Morse index},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {20},
     number = {2},
     year = {2003},
     pages = {271-292},
     doi = {10.1016/S0294-1449(02)00011-2},
     zbl = {1023.58004},
     mrnumber = {1961517},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2003__20_2_271_0}
}
Cingolani, Silvia; Vannella, Giuseppina. Critical groups computations on a class of Sobolev Banach spaces via Morse index. Annales de l'I.H.P. Analyse non linéaire, Tome 20 (2003) no. 2, pp. 271-292. doi : 10.1016/S0294-1449(02)00011-2. http://www.numdam.org/item/AIHPC_2003__20_2_271_0/

[1] Arcoya D., Boccardo L., Critical points for multiple integrands of the calculus of variations, Arch. Rat. Mech. Anal. 134 (1996) 249-274. | MR 1412429 | Zbl 0884.58023

[2] Benci V., D'Avenia P., Fortunato D., Pisani L., Solitons in several space dimensions: a Derrick's problem and infinitely many solutions, Arch. Rat. Mech. Anal. 154 (2000) 297-324. | MR 1785469 | Zbl 0973.35161

[3] Benci V., Fortunato D., Pisani L., Soliton-like solutions of a Lorentz invariant equation in dimension 3, Math. Phys. 3 (1998) 315-344. | MR 1626832 | Zbl 0921.35177

[4] Chang K., Morse theory on Banach space and its applications to partial differential equations, Chin. Ann. of Math. 4B (1983) 381-399. | MR 742038 | Zbl 0534.58020

[5] Chang K., Infinite Dimensional Morse Theory and Multiple Solution Problems, Birkhäuser, Boston, 1993. | MR 1196690 | Zbl 0779.58005

[6] Chang K., Morse theory in nonlinear analysis, in: Ambrosetti A., Chang K.C., Ekeland I. (Eds.), Nonlinear Functional Analysis and Applications to Differential Equations, Word Scientific, Singapore, 1998. | MR 1703528 | Zbl 0960.58006

[7] Cingolani S., Vannella G., Some results on critical groups for a class of functionals defined on Sobolev Banach spaces, Rend. Acc. Naz. Lincei 12 (2001) 1-5. | MR 1898461 | Zbl 1072.58005

[8] Corvellec J.N., Degiovanni M., Nontrivial solutions of quasilinear equations via nonsmooth Morse theory, J. Differential Equations 136 (1997) 268-293. | MR 1448826 | Zbl 1139.35335 | Zbl 01025921

[9] Dibenedetto E., C1+α local regularity of weak solutions of degenerate elliptic equations, Nonlinear Analysis TMA 7 (1983) 827-850. | Zbl 0539.35027

[10] Egnell H., Existence an nonexistence results for m-Laplace equations involving critical Sobolev exponents, Arch. Rat. Mech. Anal. 104 (1988) 57-77. | MR 956567 | Zbl 0675.35036

[11] Gilbarg D., Trudinger N.S., Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin, 1998. | Zbl 1042.35002

[12] Ioffe A.D., On lower semicontinuity of integral functionals I and II, SIAM J. Control Optim. 15 (1977) 521-538, and 991-1000. | MR 637234 | Zbl 0379.46022 | Zbl 0361.46037

[13] Ladyzhenskaya O.A., Ural'Tseva N.N., Linear and Quasilinear Elliptic Equations, Academic Press, New York, 1968. | MR 244627 | Zbl 0164.13002

[14] Lancelotti S., Morse index estimates for continuous functionals associated with quasilinear elliptic equations, Adv. Differential Equations 7 (2002) 99-128. | MR 1867706 | Zbl 1035.58010

[15] Mawhin J., Willem M., Critical Point Theory and Hamiltonian Systems, Applied Mathematical Sciences, 74, Springer-Verlag, New York, 1989. | MR 982267 | Zbl 0676.58017

[16] Mercuri F., Palmieri G., Problems in extending Morse theory to Banach spaces, Boll. UMI 12 (1975) 397-401. | MR 405494 | Zbl 0323.58009

[17] Palais R., Morse theory on Hilbert manifolds, Topology 2 (1963) 299-340. | MR 158410 | Zbl 0122.10702

[18] Smale S., Morse theory and a non-linear generalization of the Dirichlet problem, Ann. Math. 80 (1964) 382-396. | MR 165539 | Zbl 0131.32305

[19] Spanier E.H., Algebraic Topology, McGraw-Hill, New York, 1966. | MR 210112 | Zbl 0145.43303

[20] Tolksdorf P., Regularity for a more general class of quasilinear elliptic equations, J. Differential Equations 51 (1984) 126-150. | MR 727034 | Zbl 0488.35017

[21] Tolksdorf P., On the Dirichlet problem for a quasilinear equations in domains with conical boundary points, Comm. Part. Differential Equations 8 (1983) 773-817. | MR 700735 | Zbl 0515.35024

[22] Tromba A.J., A general approach to Morse theory, J. Differential Geom. 12 (1977) 47-85. | MR 464304 | Zbl 0344.58012

[23] Uhlenbeck K., Morse theory on Banach manifolds, J. Funct. Anal. 10 (1972) 430-445. | MR 377979 | Zbl 0241.58002